# SDR DXTA2025082804736

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 10,796 hours, 6,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL430 GOT AMBER CAS FLSPS FAIL MSG B3-276369,  REPEAT WRITE UP,  POWERED ACFT & NOTED A "FLAPS FAIL" CAS MESSAGE. COMPLIED WITH FLAPS RESET PROCEDURE. LOWERED FLAPS FOR INSPECTION. INSPECTED RH FLAP POSITION SENSOR AND CONNECTORS WITH NO DEFECTS NOTED. INSPECTED LH FLAP POSITION SENSOR AND FOUND EXCESSIVE CORROSION IN CHANNEL "A"(MPE77P1) OF FLAP POSITION SENSOR. INSPECTED CONNECTORS MPE77P1 AND MPE77P2 WITH NO DEFECTS NOTED. CLEANED CONNECTORS AS NEEDED. COMPLIED WITH WIRING CHECKS FROM MPE77P1 TO FCU A124AP1 WITH NO DEFECTS NOTED. COMPLIED WITH WIRING CHECKS FROM MPE77P2 TO FCU A124BP1 WITH NO DEFECTS NOTED. REMOVED AND REPLACED LH FLAP POSITION SENSOR IAW CL-350 AMM 27-52-17. OPS CHECK GOOD.
